| Model Number |
DAT515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
09/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following the cataract surgery with intraocular lens implant procedure, the patient experienced blurry vision at all distances even with corrections.Best corrected vision was 20/30.The iol was exchanged with monofocal lens.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.No other complaint reported in the lot.The manufacturer internal reference number is: (b)(4).